# SDR DL73K971518

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON LEFT SIDE OF A/C.  NO ABNOMAL FLIGHT CHARACTERISTICS OR ENGINE INDICATIONS.  AIR TURNBACK, PERFORMED BIRD STRIKE INSP AND NO DAMAGE FOUND.  CONFIRMED NO INGESTION INTO ENGINES, ALL LE DEVICES CK NORMAL.
